# SDR AALA20170802005

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 57,274 hours, 14,080 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Part serial: 92050641
- Condition: Inoperative
- Location: Epr
- Part time: 1,175 hours, 297 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED, EMERGENCY DECLARED. RETURNED TO JFK. DURING CRUISE THE RIGHT ENGINE EPR INDICATION BLANKED. REMOVED AND REPLACED RIGHT ENGINE EPR TRANSMITTER IAW 77-11-01. ALL OPERATIONAL CHECKS NORMAL .
